# SDR MASA2011041902445

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,205 hours, 29,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Strap
- Condition: Frayed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BONDING STRAP FRAYED.  R2 PAX DOOR BONDING STRAP TERMINAL END.
